# SDR SWIA2025032000004

- Difficulty date: March 4, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N601UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000790
- Aircraft time: 12,660 hours, 8,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH BEAM CORRODED BETWEEN SHEAR PANELS FR 87- FR88 (C-CHECK RO 03/19/2024)REMOVED AND REPLACED LH BEAM FR 87- FR88 REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.O.E.M. PART INSTALLED NO CHANGE TO WEIGHT AND BALANCE
